Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Irregular periods, taken Clomid, delayed period. Reason?

married before 2 years and not get preganant ihave rrigular cycle every 28 days . last month iused CLOMID 50mg from 2 to 5 day during cycle . Just the mens late 1month and 5 days . What the causes
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, I guess you are saying that your periods are late for 5 days. if that is so, you should do a pregnancy test after 7-10 days. Pregnancy can be the number one cause. If that is negative then remember a normal women may experience irregular cycle sometimes, so, if it is limited to one cycle only, just do nothing. If abnormality persist, go to a gynaecologist for a full workup. I hope you are going to a good fertility clinic with your spouse for treatment. NEVER take clomid on your own, or from a general physician. This can be very dangerous. Best wishes.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor